Comptes Rendus
On completeness of root functions of elliptic boundary problems in a domain with conical points on the boundary
[Sur la complétude des fonctions propres et associées d'un problème au bord elliptique dans un domaine avec points coniques sur le bord]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 8, pp. 649-654.

On montre que les fonctions propres et associées d'un problème au bord pour un opérateur elliptique d'ordre 2m, défini dans un domaine dans n avec points coniques sur le bord, forment un système total.

We prove the completeness of the system of eigen and associated functions (i.e., root functions) of an elliptic boundary value problem in a domain, whose boundary is a smooth surface everywhere, except at a finite number of points, such that each point possesses a neighborhood, where the boundary is a conical surface.

Reçu le :
Révisé le :
Publié le :
DOI : 10.1016/S1631-073X(02)02320-8

Youri V. Egorov 1 ; Vladimir A. Kondratiev 2 ; Bert-Wolfgang Schulze 3

1 Laboratoire des mathématiques pour l'industrie et la physique, UMR 5640, Université Paul Sabatier, UFR MIG, 118, route de Narbonne, 31062, Toulouse cedex 4, France
2 Mehmat Faculty, Lomonosov University, Vorob'evy Gory, 119899 Moscow, Russia
3 Institute of Mathematics, Potsdam University, 601553 Potsdam, Germany
@article{CRMATH_2002__334_8_649_0,
     author = {Youri V. Egorov and Vladimir A. Kondratiev and Bert-Wolfgang Schulze},
     title = {On completeness of root functions of elliptic boundary problems in a domain with conical points on the boundary},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {649--654},
     publisher = {Elsevier},
     volume = {334},
     number = {8},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02320-8},
     language = {en},
}
TY  - JOUR
AU  - Youri V. Egorov
AU  - Vladimir A. Kondratiev
AU  - Bert-Wolfgang Schulze
TI  - On completeness of root functions of elliptic boundary problems in a domain with conical points on the boundary
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 649
EP  - 654
VL  - 334
IS  - 8
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02320-8
LA  - en
ID  - CRMATH_2002__334_8_649_0
ER  - 
%0 Journal Article
%A Youri V. Egorov
%A Vladimir A. Kondratiev
%A Bert-Wolfgang Schulze
%T On completeness of root functions of elliptic boundary problems in a domain with conical points on the boundary
%J Comptes Rendus. Mathématique
%D 2002
%P 649-654
%V 334
%N 8
%I Elsevier
%R 10.1016/S1631-073X(02)02320-8
%G en
%F CRMATH_2002__334_8_649_0
Youri V. Egorov; Vladimir A. Kondratiev; Bert-Wolfgang Schulze. On completeness of root functions of elliptic boundary problems in a domain with conical points on the boundary. Comptes Rendus. Mathématique, Volume 334 (2002) no. 8, pp. 649-654. doi : 10.1016/S1631-073X(02)02320-8. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02320-8/

[1] S. Agmon On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math., Volume 15 (1962), pp. 119-147

[2] S. Agmon; A. Douglis; L. Nirenberg Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. Pure Appl. Math., Volume 12 (1959), pp. 623-727

[3] M.S. Agranovich Elliptic boundary problems, Partial Differential Equations IX, Encyclopedia of Mathematical Sciences, 79, Springer, 1991, pp. 1-144

[4] M.S. Agranovich On series with respect to root vectors of operators associated with forms having symmetric principal part, Funct. Anal. Appl., Volume 28 (1994) no. 3, pp. 151-167

[5] M.S. Agranovich; R. Denk; M. Faerman Weakly smooth nonselfadjoint spectral problems for elliptic boundary value problems (P. Demuth; E. Schrohe; B.-W. Schulze, eds.), Spectral Theory, Microlocal Analysis, Singular Manifolds, Birkhäuser, 2000, pp. 138-199

[6] F.E. Browder On the eigenfunctions and eigenvalues of the general elliptic differential operator, Proc. Nat. Acad. Sci. USA, Volume 39 (1953), pp. 433-439

[7] F.E. Browder Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sci. USA, Volume 45 (1959), pp. 365-372

[8] F.E. Browder On the spectral theory of strongly elliptic differential operators, Proc. Nat. Acad. Sci. USA, Volume 45 (1959), pp. 1423-1431

[9] T. Carleman Über die Verteilung der Eigenwerte partieller Differentialgleichungen, Ber. der Sächs. Akad. Wiss. Leipzig, Mat. Nat. Kl., Volume 88 (1936), pp. 119-132

[10] N. Dunford; J.T. Schwartz, Linear Operators, II, Interscience, New York, 1963

[11] Yu.V. Egorov; B.-W. Schulze Pseudo-Differential Operators, Singularities, Applications, Oper. Theory Adv. Appl., 93, Birkhäuser, 1997

[12] M.V. Keldysh On the eigenvalues and eigenfunctions of certain classes of non-selfadjoint equations, Dokl. AN SSSR, Volume 77 (1951), pp. 11-14

[13] V.A. Kondratiev Boundary value problems for elliptic equations in domains with conical or singular points, Trudy Moskov. Mat. Obshch., Volume 16 (1967), pp. 209-292

[14] N.M. Krukovsky Theorems on the m-fold completeness of the generalized eigen- and associated functions from W21 of certain boundary value problems for elliptic equations and systems, Differentsial'nye Uravneniya, Volume 12 (1976) no. 10, pp. 1842-1851

[15] M. Schechter Remarks on elliptic boundary value problems, Comm. Pure Appl. Math., Volume 12 (1959), pp. 457-482

[16] B.-W. Schulze Pseudo-Differential Operators on Manifolds with Singularities, North-Holland, Amsterdam, 1991

[17] B.-W. Schulze Boundary Value Problems and Singular Pseudo-Differential Operators, Wiley, Chichester, 1998

  • D.-C. Chang; B.-W. Schulze Singularities at Home, Unofficial Observations, Math in the Time of Corona (2020), p. 43 | DOI:10.1007/16618_2020_9
  • Yakov Yakubov Fold completeness of a system of root vectors of a system of unbounded polynomial operator pencils in Banach spaces. II: Application, Science China. Mathematics, Volume 56 (2013) no. 1, pp. 105-122 | DOI:10.1007/s11425-012-4426-7 | Zbl:1257.47075
  • I. V. Astashova; L. A. Bagirov; A. V. Filinovskii; G. V. Grishina; V. A. Il'in Vladimir Aleksandrovich Kondrat'ev, Differential Equations, Volume 46 (2010) no. 12, pp. 1807-1813 | DOI:10.1134/s0012266110120165 | Zbl:1209.01038
  • Thomas Krainer On the completeness of the generalized eigenfunctions of elliptic operators on manifolds with conical singularities, Mathematische Nachrichten, Volume 283 (2010) no. 12, pp. 1680-1695 | DOI:10.1002/mana.201010074 | Zbl:1220.58007
  • Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth, J. Math. Sci., New York 143, No. 4, 3183-3197; translation from Tr. Semin. Im. I. G. Petrovskogo 26, 3-26, 2007 | DOI:10.1007/s10958-007-0202-6 | Zbl:1511.01015
  • Олег Владимирович Бесов; Oleg Vladimirovich Besov; Василий Сергеевич Владимиров; Vasilii Sergeevich Vladimirov; Валерий Васильевич Козлов; Valerii Vasil'evich Kozlov; Сергей Михайлович Никольский; Sergei Mikhailovich Nikol'skii; Юрий Сергеевич Осипов; Yurii Sergeevich Osipov; Станислав Иванович Похожаев; Stanislav Ivanovich Pokhozhaev; Виктор Антонович Садовничий; Victor Antonovich Sadovnichii Владимир Александрович Кондратьев (к 70-летию со дня рождения), Успехи математических наук, Volume 61 (2006) no. 6, p. 195 | DOI:10.4213/rm5579
  • V. A. Il'in; V. V. Kozlov; V. A. Sadovnichiĭ; I. V. Astashova; A. V. Filinovskiĭ; A. A. Kon'kov; V. M. Millionshchikov; E. V. Radkevich; N. Kh. Rozov; A. S. Shamaev Vladimir Aleksandrovich Kondrat'ev (a tribute in honor of his 70th birthday), Differential Equations, Volume 41 (2005) no. 7, pp. 909-914 | DOI:10.1007/s10625-005-0230-2 | Zbl:1093.01532

Cité par 7 documents. Sources : Crossref, zbMATH

Commentaires - Politique